Change search
ReferencesLink to record
Permanent link

Direct link
A free boundary problem for the Laplacian with a constant Bernoulli-type boundary condition
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0003-4309-9242
2007 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 67, no 8, 2497-2505 p.Article in journal (Refereed) Published
Abstract [en]

We study a free boundary problem for the Laplace operator, where we impose a Bernoulli-type boundary condition. We show that there exists a solution to this problem. We use A. Beurling's technique, by defining two classes of sub- and super-solutions and a Perron argument. We try to generalize here a previous work of A. Henrot and H. Shahgholian. We extend these results in different directions.

Place, publisher, year, edition, pages
2007. Vol. 67, no 8, 2497-2505 p.
National Category
URN: urn:nbn:se:kth:diva-37062DOI: 10.1016/ 000248332300014ScopusID: 2-s2.0-34250774494OAI: diva2:431943
Available from: 2011-07-27 Created: 2011-07-27 Last updated: 2011-07-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lindgren, Erik
By organisation
Mathematics (Dept.)
In the same journal
Nonlinear Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link